MathSciNet Relay Station
MathSciNet bibliographic data
MR2541062 34K18 (37G15 92D25)
Yang, Yu Hopf bifurcation in a two-competitor, one-prey system with time delay. Appl. Math. Comput. 214 (2009), no. 1, 228–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement